# SDR DALA2022120607832

- Difficulty date: December 6, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 0674
- Aircraft time: 77,787 hours, 10,284 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE DOOR 3 LEFT INOPERATIVE. R & R THE LIGHT ASSY IAW MM 33-51.
